MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/F; FLAT PE LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/F; FLAT PE LINER
Model Number 01.32.3648HCT
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22-sep-2022: lot 2103128: (b)(4) items manufactured and released on 07-apr-2021.Expiration date: 2026-03-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.Additional device involved.Batch review performed on 22-sep-2022: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot 2010629: (b)(4) items manufactured and released on 10-feb-2021.Expiration date: 2026-02-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 11 months after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø36/F
Common Device Name
FLAT PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15549325
Report Number3005180920-2022-00769
Device Sequence Number1885549
Product Code LPH
UDI-Device Identifier07630030812132
UDI-Public07630030812132
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2026
Device Model Number01.32.3648HCT
Device Catalogue Number01.32.3648HCT
Device Lot Number2103128
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Initial Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale